# SDR FOTR20150307048

- Difficulty date: March 7, 2015
- Submitted: March 7, 2015
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 84,686 hours, 44,040 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110116
- Condition: Corroded
- Location: Bs 1645-1695
- Part time: 84,686 hours, 44,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 18L HAS CORROSION, STA 1695.  REPAIRED ON FAS NR 66474, W/O N605DL-01-01.
